# SDR SWAA2023050325176

- Difficulty date: April 9, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 26,912 hours, 12,603 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION ANGLE HAS CORROSION STA.500E-500F.<[01] REMOVED CORROSION ON FWD CARGO TRANSITION ANGLE AT STA 500E+8' RBL 21. DAMAGE IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED CORROSION ON FWD CARGO TRANSITION ANGLE AT STA 500E+8' RBL 21. DAMAGE IS OUT OF LIMITS PER SRM 53-00-53-1A-2. C/W INSPECTION;[03] VERIFYING RAW STOCK BAC1496-444 FOR REPAIR TRANSITION ANGLE REF SRM 53-00-53-2R-5.;[04] VERIFYING RAW STOCK BAC1496-444 FOR REPAIR TRANSITION ANGLE REF SRM 53-00-53-2R-5. CORRECTIVE ACTION:;[05] LOCATED AND DRILLED REPLACEMENT PART I.A.W SRM 51-40-05 AND COUNTERSUNK APPLICABLE FASTENER HOLES I.A.W SRM 51-40-08.;[06] INSPECTED CA#5;[07] INSTALLED NUTPLATES IAW SRM 51-40-10 ON ANGLE AT 0100 UTC TIME APRIL 15.;[08] INSPECTED WORK ACCOMPLISHED IN C/A #7. GEOFFREY SNYDER (TECHNICIAN); 15-APR-2023 00:48 UTC INSTALLED NUT-PLATES IAW SRM 51-40-10 ON ANGLE AT 2200 LOCAL TIME 14APR23.;[09] INSTALLED REPLACEMENT R/H TRANSITION ANGLE REF. SRM 51-40-02.;[10] INSPECTED WORK ACCOMPLISHED IN C/A #9 . INSTALLATION OK  (INSTALLED REPLACEMENT R/H TRANSITION ANGLE REF. SRM 51-40-02.);[11] C/W INSPECTION;[12] C/W INSPECTION
